# SDR USAA070176

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 21,121 hours, 21,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B SEAT TRACK 2 INCHES FWD OF FR 23 2 GALLEY MOUNT HAS CORROSION.  REMOVED & REPLACED PER SRM 53-11-15, DEFECT SIZE:  6 X 4 INCHES.
